# SDR 2025FA0000276

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: General aviation
- Aircraft: N509JJ
- Engine: Pwa PT6*
- Engine time: 277 hours, 136 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34055
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFORMED US THAT AN UNATTACHED IGNITOR HAD BEEN DISCOVERED IN THE ENGINE COMPARTMENT OF HIS AIRCRAFT, WHICH HAD LAST BEEN SERVICED BY US, CAUSING CONSIDERABLE DAMAGE DUE TO IT NOT BEING FIXED IN PLACE. THE INITIAL INSPECTION REVEALED THE COWLING WAS DIFFICULT TO REMOVE DUE TO SEVERE HEAT EXPOSURE TO THE BRACKETS.  THE EXTREME TEMPERATURE CAUSED GENERAL DAMAGE TO THE COWLING AND WIRING.  THE LOOSE IGNITER CAUSED CHAFING IN THE TURBINE AREA (GAS GENERATOR CASE).  THE AIRCRAFT WAS IN OUR PIPER + JET MAINTENANCE YARD UNTIL 18.11.2024 (WORK ORDER NO. 6000 3216).  THE AIRCRAFT IS CURRENTLY AT MCA AVIATION LTD. AT BOURNEMOUTH INTERNATIONAL AIRPORT FOR FURTHER INSPECTION.
